# SDR YYFA20140701001

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 43,294 hours, 35,589 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA VERY WEAK IN FLIGHT, ON THE GND OK.
